# SDR HEEA0013641

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Detector
- Part number: 214074280103
- Condition: Failed
- Location: Rpm Limit
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RPM WARNING LIGHT AND CYCLIC CENTERING LIGHT FLASH OFF AND ON IN FLIGHT.
